# SDR SIMA20160802001

- Difficulty date: August 2, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 39,307 hours, 35,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR VERY DIFFICULT TO OPEN.  TIGHTENED MANY LOOSE STOPS ON MAIN PAX DOOR IAW MM 52-10-01 AND LUBED FRAME ROLLERS IAW MM 53-21-02
